Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hep C - 3 Cocktail TX with Incivek
    avatar
    Anon_8061 posted:
    Has anyone been on the tx with incivek, pegasys, and riba? If so, have you experienced the side effect of the rash and how severe was it? I have been on the tx for 4 days and have broken out in a rash on my back and my arms. I was planning on calling my dr in the morning and was just wondering if anyone is going thru this. Please respond.
    Reply
     
    avatar
    billm57 responded:
    what did dr recommend


    Helpful Tips

    New treatments for hepatitis CExpert
    I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
    Was this Helpful?
    5 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.